MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION METRIQ IRRIGATION TUBING SET; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M0041170
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was observed that air-like substances were present at the tube joints.During an ablation procedure, a metriq irrigation tubing set was used to treat atrial fibrillation.It was observed that air-like substances were present at the tube joints.The procedure was completed successfully with a different device.No patient complications were reported.The device was discarded and will not be returned for analysis.

Brand Name
METRIQ IRRIGATION TUBING SET
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AVAIL MEDICAL PRODUCTS INCORPORATED
6201 america center drive
san jose CA 95002
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23437069
Report Number2124215-2025-77214
Device Sequence Number17326648
Product Code OAD
UDI-Device Identifier08714729862208
UDI-Public(01)08714729862208(17)260303(10)60628593
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberM0041170
Device Catalogue NumberM0041170
Device Lot Number0060628593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date10/31/2025
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown